# SDR AUS20030929

- Difficulty date: September 12, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bag BAE146300A
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 700122490420
- Condition: Failed
- Location: Ac Generator
- Part time: 33,597 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 GENERATOR CONTROL UNIT (GCU) FAILED.
